# SDR UALA2012070503599

- Difficulty date: July 3, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 86,972 hours, 13,966 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Location: Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS DUCT LEAK LIGHT ILLUMINATED WITH APU BLEED AIR ON.  LIGHT EXTINGUISHES WITH APU BLEED OFF.   FOUND LEAK AT SLIDING JOINT FWD OF ADP MUFFLER.  REPLACED SEALS, LEAK CHECKED AND NO DUCT LEAK LIGHT.
